# SDR ASOA20120806068V

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 31,365 hours, 23,556 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CR321348
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT UPPER SEAT TRACK SUPPORT FRM 50, LWR ATTACH FASTENERS CORRODED.   MX PERFORMED REPAIR IAW SRM 51-40-02 AND EC5320-01522, REV A.   WET INSTALLED FASTENERS, EDGE SEALED, ALODINE, PRIMERED AND RESTORED ORIGINAL FINISH IAW CPM 51-21-06.  ACFT APPROVED FOR RETURN TO SERVICE.
